Please use this identifier to cite or link to this item:
Title: Les relationd de Slutsky generalisees
Authors: Aloqeili, Marwan
Issue Date: 2000
Abstract: The Slutsky relations characterize the individual demand in mathematical economics. We obtain a set of relations that extend the Slutsky relations to other situations. We consider a maximization problem with several constraints. For each constraint, there exists a symmetric negative semi-definite matrix. Moreover, these matrices are proportional. The proportionality coefficients must satisfy a system of first order partial differential equations.
Description: An article published in : Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, Volume 330, Issue 11, 1 June 2000, Pages 1045-1050
Appears in Collections:Meta Data (Bibliographic Data) Only

Files in This Item:
File Description SizeFormat
Marwan Slutsky.pdf125.2 kBAdobe PDFView/Open
Show full item record

Page view(s)

Last Week
Last month
checked on Jun 27, 2024


checked on Jun 27, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.